# SDR AWXA200200229

- Difficulty date: March 18, 2002
- Submitted: March 18, 2002
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 53,751 hours, 34,287 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012721
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AUS - EEL - C - EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 12 LT INOPERATIVE.  MAINTENANCE REPLACED EMERGENCY ESCAPE PATH LIGHT ASSEMBLY AT SEAT ROW 12 LT, FUNCTIONAL TEST GOOD.
